MathSciNet Relay Station
MathSciNet bibliographic data
MR224960 (37 #559) 35.05
Littman, Walter Polar sets and removable singularities of partial differential equations. Ark. Mat. 7 1967 1–9 (1967).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement